# SDR ASAA0976705

- Difficulty date: September 28, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 35,619 hours, 15,960 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 149A7593Y50
- Condition: Corroded
- Location: Wing-Body Fairin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING ON LOWER WING TO BODY FAIRING SUPPORT FRAME BS 727 BL 0 RBL 20.  REMOVED AND REPLACED WITH FABRICATED SUPPORT FRAME.
